# SDR 9803299138

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE EMERGENCY EXIT LIGHTS CHARGING CIRCUIT BREAKER WAS FOUND TO BE POPPED.  MAINTENANCE CORRECTED MIS-WIRING AT ATTENDANT'S EMERGENCY EXIT LIGHT SWITCH AND REPLACED THE RIGHT NACELLE EMERGENCY BATTERY PACK.  OPERATIONAL CHECK NORMAL.
